Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 43, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 26, 2011, 10:11 AM CDT for Lawrence County, Illinois. It took effect at Jun 26, 2011, 3:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 10:11 AM CDT (15:11 UTC)
- In effect from
- Jun 26, 2011, 3:00 PM CDT
- Expired
- Jun 30, 2011, 3:04 PM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.27 ft at Jun 28, 2011, 10:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
885
WGUS43 KILX 261511
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1011 AM CDT SUN JUN 26 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-270511-
/O.NEW.KILX.FL.W.0043.110626T2000Z-110630T0000Z/
/LAWI2.1.ER.110626T2000Z.110627T1200Z.110629T1800Z.NO/
1011 AM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT 945 AM SUNDAY THE STAGE WAS 28.3 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 31.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 28.3 SUN 10 AM 31.0 30.7 30.5
$$9 follow-up statements
105
WGUS83 KILX 270123
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SUN JUN 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.HEAVY RAINFALL OF 2 TO 4 INCHES OCCURRED ACROSS THE LOWER PORTION
OF THE EMBARRAS RIVER BASIN SATURDAY NIGHT...RESULTING IN RAPID
RISES ON THE RIVER. THE RIVER AT LAWRENCEVILLE BEGAN TO FLOOD
EARLY THIS AFTERNOON. THE RIVER IS EXPECTED TO RISE THROUGH
MORNING...THEN BEGIN TO FALL. HOWEVER...ADDITIONAL RAINFALL MONDAY
AND MONDAY NIGHT IS EXPECTED TO RESULT IN RENEWED RISES. HOWEVER...
AT THIS TIME...THESE LATER RISES ARE NOT EXPECTED TO BE ENOUGH
TO CAUSE RENEWED FLOODING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-271523-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110628T0800Z/
/LAWI2.1.ER.110626T2126Z.110627T1200Z.110628T0200Z.NO/
823 PM CDT SUN JUN 26 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE MONDAY NIGHT.
* AT 745 PM SUNDAY THE STAGE WAS 30.5 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.1 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
EVENING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 30.5 SUN 8 PM 31.1 28.8 28.8
$$
GEELHART140
WGUS83 KILX 271421
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT MON JUN 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-280421-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110703T1800Z/
/LAWI2.1.ER.110626T2126Z.110629T1200Z.110703T1200Z.NO/
921 AM CDT MON JUN 27 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 845 AM MONDAY THE STAGE WAS 31.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.6 MON 9 AM 32.3 33.5 33.0
$$294
WGUS83 KILX 280220
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT MON JUN 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-281620-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110630T0500Z/
/LAWI2.1.ER.110626T2126Z.110628T1200Z.110629T2300Z.NO/
920 PM CDT MON JUN 27 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 845 PM MONDAY THE STAGE WAS 32.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.1 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 32.0 MON 9 PM 32.1 31.1 28.6
$$
ILC025-159-281619-
/O.CON.KILX.FL.W.0039.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110618T2243Z.110628T1800Z.000000T0000Z.NO/
920 PM CDT MON JUN 27 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 745 PM MONDAY THE STAGE WAS 21.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
TOMORROW AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 21.3 MON 8 PM 21.4 21.3 21.0
$$
SMITH400
WGUS83 KILX 281457
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CDT TUE JUN 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-290457-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110701T0200Z/
/LAWI2.1.ER.110626T2126Z.110628T1330Z.110630T2000Z.NO/
957 AM CDT TUE JUN 28 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY EVENING.
* AT 845 AM TUESDAY THE STAGE WAS 32.3 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 32.3 TUE 9 AM 31.7 30.4 29.4
$$538
WGUS83 KILX 290239
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CDT TUE JUN 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-291639-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110701T1500Z/
/LAWI2.1.ER.110626T2126Z.110628T1845Z.110701T0900Z.NO/
939 PM CDT TUE JUN 28 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY MORNING.
* AT 845 PM TUESDAY THE STAGE WAS 32.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 32.2 TUE 9 PM 32.1 30.9 29.9
$$400
WGUS83 KILX 291334
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT WED JUN 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-300333-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110701T0300Z/
/LAWI2.1.ER.110626T2126Z.110628T1845Z.110630T2100Z.NO/
833 AM CDT WED JUN 29 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY EVENING.
* AT 8 AM WEDNESDAY THE STAGE WAS 31.9 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY AFTERNOON.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.9 WED 8 AM 30.6 29.1 27.1
$$
07176
WGUS83 KILX 300115
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT WED JUN 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-301515-
/O.CON.KILX.FL.W.0043.000000T0000Z-110701T0300Z/
/LAWI2.1.ER.110626T2126Z.110628T1845Z.110630T2100Z.NO/
815 PM CDT WED JUN 29 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY EVENING.
* AT 745 PM WEDNESDAY THE STAGE WAS 31.5 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.5 WED 8 PM 30.6 29.1 27.1
$$372
WGUS83 KILX 301326
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
826 AM CDT THU JUN 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-010100-
/O.EXT.KILX.FL.W.0043.000000T0000Z-110701T0100Z/
/LAWI2.1.ER.110626T2126Z.110628T1845Z.110630T1900Z.NO/
826 AM CDT THU JUN 30 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THIS EVENING.
* AT 8 AM THURSDAY THE STAGE WAS 30.7 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS AFTERNOON.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 30.7 THU 8 AM 27.8 25.6 23.6
$$
07468
WGUS83 KILX 302004
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT THU JUN 30 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-302034-
/O.CAN.KILX.FL.W.0043.000000T0000Z-110701T0100Z/
/LAWI2.1.ER.110626T2126Z.110628T1845Z.110630T1833Z.NO/
304 PM CDT THU JUN 30 2011
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 245 PM THURSDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 30 FEET.
* FELL BELOW FLOOD STAGE AT 133 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 27.8 FEET BY TOMORROW
MORNING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 THU 3 PM 27.8 25.6 23.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 6:59 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 26, 6:59 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 659 AM CDT SUN JUN 26 2011 .DISCUSSION... ISSUED 230 AM CDT SUN JUN 26 2011 ELEVATED BAND OF STRONG TO SEVERE THUNDERSTORMS HAS BEEN MOVING ACROSS THE SOUTHWEST THIRD OF THE CWA...WITH THE WORST OF THE STORMS NOW WELL TO THE SOUTH. HAVE PICKED UP A FEW INCHES OF RAIN IN A BAND FROM NEAR WINCHESTER SOUTHEAST TO FLORA. ENOUGH RAIN FELL OVER THE TRIBUTARIES TO LAKE SPRINGFIELD TO CAUSE AN INCREASE IN DISCHARGE FROM SPAULDING DAM...AND THUS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR DOWNSTREAM LOCATIONS IN SANGAMON COUNTY. HAVE HAD TEMPERATURES BEHIND THE RAINFALL HOLDING STEADY IN THE MID 60S THE LAST SEVERAL HOURS. MOST OF THE CWA IS STILL UNDERNEATH THE CIRRUS CANOPY FROM THIS MCS...WITH ONLY AREAS NORTHWEST OF THE ILLINOIS RIVER STARTING TO SEE A BIT OF CLEARING. THE MAIN FORECAST CHALLENGE IS WITH A COLD FRONT PASSAGE LATER ON MONDAY...WITH ASSOCIATED SEVERE WEATHER CHANCES. SHORT TERM...TODAY THROUGH TUESDAY... WILL MAKE A LAST MINUTE DECISION ON HOW MUCH RAIN CHANCES TO LINGER THIS MORNING...AFTER REVIEWING THE PROGRESS OF THE MCS. NEXT SIGNIFICANT RAIN ACTIVITY IS LIKELY TO FORM ACROSS MISSOURI AND IOWA THIS EVENING. NAM MODEL APPEARS ALONE IN TRACKING THIS MCS MORE TO THE SOUTHEAST...WHILE THE GENERAL MODEL CONSENSUS IS MORE OF AN NORTHEAST TRACK. WILL THUS HAVE HIGHEST POPS TONIGHT ACROSS THE NORTHWEST HALF OF THE CWA. STRONG UPPER TROUGH TO TRACK ACROSS THE NORTHERN STATES THROUGH MONDAY NIGHT. ATTENDANT COLD FRONT SHOULD BE CROSSING THE CWA DURING PEAK HEATING...WHEN DEWPOINTS ARE IN THE MID 70S AND MUCAPE VALUES ARE AROUND 3000 J/KG. LATEST SPC DAY2 SEVERE WEATHER OUTLOOK EMPHASIZES SUPERCELL AND BOWING LINE SEGMENTS AS AN MCS ORGANIZES OVER THE MID-MISSISSIPPI VALLEY. AFTERNOON AND FIRST PART OF THE EVENING APPEAR THE BEST TIME FRAME FOR OUR CWA...WITH RAPID DIMINISHING OF SHOWERS/STORMS BEHIND THE FRONT. WILL ONLY LINGER SOME SLIGHT CHANCE POPS ACROSS THE SOUTHEAST ON TUESDAY...AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION. LONG TERM...WEDNESDAY THROUGH SATURDAY... AMPLIFICATION OF UPPER LEVEL RIDGING OVER THE CENTRAL CONUS STILL APPEARS LIKELY DURING THIS PERIOD...WITH THE CENTER OF THE RIDGE AXIS MOVING INTO THE MISSISSIPPI VALLEY BY FRIDAY. HOT AND DRY WEATHER APPEARS TO BE THE GENERAL RULE INTO FRIDAY. A SHORTWAVE WILL BE MOVING ACROSS THE NORTHERN STATES...DRAGGING A COLD FRONT ACROSS THE GREAT LAKES FRIDAY NIGHT. SOUTHWARD EXTENT OF ITS INFLUENCE IS STILL A BIT QUESTIONABLE...SO CURRENT DRY FORECAST STILL SEEMS REASONABLE. GEELHART && .AVIATION... ISSUED 659 AM CDT SUN JUN 26 2011...FOR THE 12Z TAFS SOME MVFR CLOUD CEILINGS WILL LINGER THIS MORNING IN THE LOW LEVEL EAST FLOW UNDER A SURFACE INVERSION. MIXING SHOULD HELP TO LIFT THE CIGS TO VFR BY MID TO LATE MORNING...AS DRY AIR ALOFT ERODES THE MOIST LOWER LAYER TO SOME DEGREE. THUNDERSTORMS SHOULD HOLD OFF UNTIL LATE THIS AFTERNOON AT THE EARLIEST...BASED ON SATELLITE AND RADAR TRENDS AS WELL AS THE LATEST MODEL GUIDANCE. ANOTHER ROUND OF HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE...ALONG WITH SOME DAMAGING WINDS AND LARGE HAIL. TIMING IS STILL IN QUESTION FOR EACH TAF SITE...SO WE CONTINUED WITH VCTS AND VFR CIGS SUNDAY NIGHT. BMI MAY DIP TO MVFR OR IFR BASED ON PAST TRENDS...SO WE DROPPED THEM TO MVFR AFTER 03Z. WINDS WILL BE EAST TODAY AND BECOME SOUTHEAST AHEAD OF THE STORMS TONIGHT. WIND SPEEDS WILL INCREASE INTO THE 10 TO 15 KT RANGE THIS AFTERNOON AND REMAIN ABOVE 10KT TONIGHT AS STORMS ARRIVE. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ILZ051. &&
Hazardous weather outlook, Jun 26, 6:18 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 618 AM CDT SUN JUN 26 2011 ILZ029-036-037-040-041-047-049-050-271100- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 618 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. ILZ027-042>044-048-052>054-056-061-062-066>068-073-271100- CHRISTIAN-COLES-CRAWFORD-CUMBERLAND-DE WITT-EFFINGHAM-JASPER-KNOX- LAWRENCE-LOGAN-MACON-MENARD-MOULTRIE-PIATT-SHELBY- 618 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. ILZ051-271100- SANGAMON- 618 AM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND MIDNIGHT. ILZ028-030-031-038-045-046-055-057-063-271100- CHAMPAIGN-CLARK-DOUGLAS-EDGAR-MARSHALL-MCLEAN-STARK-VERMILION- WOODFORD- 618 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT...AS A COMPLEX MOVES ACROSS CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY AREA FOR SEVERE STORMS WILL BE ROUGHLY SOUTHWEST OF A LINE FROM GALESBURG...TO MATTOON... TO LAWRENCEVILLE. ANY AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ071-072-271100- CLAY-RICHLAND- 618 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM. SHIMON
In the hours before
Local storm report, Jun 26, 9:54 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN NEWTON 38.99N 88.16W
06/26/2011 M1.62 INCH JASPER IL CO-OP OBSERVER
24-HOUR TOTAL
0530 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
06/26/2011 M3.20 INCH LAWRENCE IL MESONET
FROM SWOP 24-HOUR TOTAL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/26/2011 M1.15 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
06/26/2011 M3.24 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN CLAY CITY 38.69N 88.35W
06/26/2011 M1.95 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
06/26/2011 M1.46 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/26/2011 M1.67 INCH CASS IL CO-OP OBSERVER
24-HOUR TOTAL
0630 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/26/2011 M1.13 INCH SCHUYLER IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/26/2011 M1.65 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/26/2011 M1.22 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
06/26/2011 M1.36 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
06/26/2011 M2.22 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
06/26/2011 M2.62 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
06/26/2011 M3.08 INCH SCOTT IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/26/2011 M1.11 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
06/26/2011 M2.23 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/26/2011 M1.58 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 SE EFFINGHAM 39.11N 88.54W
06/26/2011 M1.61 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
06/26/2011 M2.39 INCH EFFINGHAM IL MESONET
FROM SWOP 24-HOUR TOTAL
0705 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
06/26/2011 M1.18 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0739 AM HEAVY RAIN FLORA 38.67N 88.48W
06/26/2011 M2.57 INCH CLAY IL MESONET
FROM SWOP 24-HOUR TOTAL
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
06/26/2011 M1.62 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/26/2011 M1.65 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0804 AM HEAVY RAIN CHATHAM 39.67N 89.70W
06/26/2011 M3.11 INCH SANGAMON IL MESONET
FROM SWOP 24-HOUR TOTAL
0852 AM HEAVY RAIN 4 SE CLAY CITY 38.64N 88.30W
06/26/2011 M2.20 INCH CLAY IL MESONET
FROM SWOP 24-HOUR TOTAL
0938 AM HEAVY RAIN 4 NW WINDSOR 39.48N 88.65W
06/26/2011 M1.08 INCH SHELBY IL MESONET
FROM SWOP 24-HOUR TOTAL
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 58 min |
| Jun 25, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 59 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jun 25, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 56 min |
| Jun 25, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 61 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ILX | Scott | 56 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 25, 9:21 PM CDT | Flash Flood Warning | ILX | Christian, Menard, Morgan, Sangamon | 6 hr |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 63 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 58 min |
| Jun 25, 11:07 PM CDT | Flash Flood Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 25, 11:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 25, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 59 min |
| Jun 25, 11:54 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 12 hr |
| Jun 26, 12:11 AM CDT | Special Weather Statement | ILX | Lawrence, Richland | 64 min |
| Jun 26, 1:10 AM CDT | Flash Flood Watch | ILX | Sangamon | 6 hr |
| Jun 26, 2:26 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| Jun 26, 3:25 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| Jun 26, 5:02 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
| Jun 26, 11:33 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
| Jun 26, 2:35 PM CDT | Flash Flood Watch | ILX | Cass, Morgan, Sangamon, Schuyler, Scott | 15 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.